Seguir
Taras Banakh / Тарас Банах
Taras Banakh / Тарас Банах
Ivan Franko National University of Lviv
Dirección de correo verificada de lnu.edu.ua - Página principal
Título
Citado por
Citado por
Año
Ball structures and colorings of graphs and groups
I Protasov, B Taras
(No Title), 2003
149*2003
Absorbing sets in infinite-dimensional manifolds
T Banakh, T Radul, M Zarichnyi
VNTL Publishers, 1996
1271996
The topological structure of (homogeneous) spaces and groups with countable cs∗-character
T Banakh, L Zdomskyi
Applied General Topology 5 (1), 25-48, 2004
63*2004
Each regular paratopological group is completely regular
T Banakh, A Ravsky
Proc. Amer. Math. Soc. 145 (3), 1373-1382, 2017
60*2017
Embedding the bicyclic semigroup into countably compact topological semigroups
T Banakh, S Dimitrova, O Gutik
Topology and its Applications 157 (18), 2803-2814, 2010
542010
Algebra in superextensions of groups, I: zeros and commutativity
T Banakh, V Gavrylkiv, O Nykyforchyn
Algebra Discrete Math., 1-29, 2008
542008
The Rees-Suschkewitsch Theorem for simple topological semigroups
T Banakh, S Dimitrova, O Gutik
Mat. Stud. 31 (2), 211–218., 2009
492009
Oscillator topologies on a paratopological group and related number invariants
T Banakh, O Ravsky
arXiv preprint arXiv:0810.3028, 2008
452008
Topology of spaces of probability measures
TO Banakh, TN Radul
Sbornik: Mathematics 188 (7), 973, 1997
441997
On the -stable closure of the class of (separable) metrizable spaces
T Banakh, S Gabriyelyan
Monatshefte für Mathematik 180 (1), 39-64, 2016
422016
Contractive function systems, their attractors and metrization
T Banakh, W Kubiś, N Novosad, M Nowak, F Strobin
402015
Algebra in superextensions of twinic groups
T Banakh, V Gavrylkiv
Dissert. Math. 473, 1-74, 2010
402010
Algebra in superextension of groups, II: cancelativity and centers
T Banakh, V Gavrylkiv
Algebra Discrete Math., 1-14, 2008
402008
Algebra in the superextensions of groups: minimal left ideals
T Banakh, V Gavrylkiv
Mat. Stud. 31 (2), 142–148, 2009
392009
-spaces
T Banakh
Topology and its Applications 195, 151-173, 2015
36*2015
Topological and measure properties of some self-similar sets
T Banakh, A Bartoszewicz, M Filipczak, E Szymonik
352015
Algebraic and topological properties of some sets in
T Banakh, A Bartoszewicz, S Glab, E Szymonik
Colloq. Math. 129:1 (2012) 75– 85. 129 (1), 75-85, 2012
342012
k*-Metrizable spaces and their applications
TO Banakh, VI Bogachev, AV Kolesnikov
Journal of Mathematical Sciences 155, 475-522, 2008
342008
Characterizing chain-compact and chain-finite topological semilattices
T Banakh, S Bardyla
Semigroup Forum 98 (2), 234-250, 2019
32*2019
On scatteredly continuous maps between topological spaces
T Banakh, B Bokalo
Topology and its Applications 157 (1), 108-122, 2010
322010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20